# SDR 2008UALA01495

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 27,838 hours, 10,647 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

MOMENTARY ELECTRICAL SMELL IN AFT CABIN, SMELL DISSIPATED.  COULD NOT DUPLICATE.  CHECKED INDIVIDUAL SEATS AND WALL DISCONNECT BOX 50MK6A, CHECKED BEHIND FLOOR SIDEWALL PANELS, POWERED PES, RAN PACKS, CHECKED GALLEY UNITS, COULD NOT DUPLICATE SMELL.
